Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    dieabetes and heart problems
    avatar
    xeko35 posted:
    hi, i am 36 years old female with diabetes my Hb A1c was 6.7 last month . i am having heart problems like my heart beat tends to slow some time and it starts to sink but then after few minutes its stable some times my left arm hurts and i start to burp and a heart burn in my chest .i am always tired, lethargic i feel my shoulders are heavy . sometimes my face is red hot and my ears too.my B.P usually 100/60 but sometimes it is 130/90 . i dont know what is happening to me please guide me what should i do and what is my problem .am i having a heart attack or anxiety attacks .
    Reply
     
    avatar
    xeko35 responded:
    and i wanted to add that my blood sugar fasting is 120-125 and blood sugar random is 120-140.i take metmorfene500mg for diabetes in morning and evening.
     
    avatar
    billh99 responded:
    It is impossible to diagnose over the internet.

    But you are having symptoms that certainly need to be checked out by your doctor and maybe with a referral to cardiologist.
     
    avatar
    xeko35 replied to billh99's response:
    know but can you tell me why my sugar level in the morning is 120-125 in spite that iam taking my medicine


    Helpful Tips

    Heart by pass
    Hi, just wanted to tell you I had triple heart bypass and entered a cardiac rehab program with exercises three times a week,heart ... More
    Was this Helpful?
    1 of 1 found this helpful

    Expert Blog

    The Heart Beat - James Beckerman, MD, FACC

    Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center